# SDR SWAA022205

- Difficulty date: September 20, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM CRACKED AT BS 190, WL 208 AND RBL 29.  REPAIRED CREASE BEAM PER BFG ER.
